# SDR WX0A2015102072957

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 56,485 hours, 32,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT LONGERON 29R, STATION 726.  ALSO CRACK EMANATING FROM RIVET IN SAME AREA.  ACCOMPLISHED ERO 5334-007, REPAIR OF CORROSION DAMAGE AT LOWER FUSELAGE SKIN AT STATION 726, LONGERON 28R - 30.
